# SDR P5CA2014081000025

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 54,180 hours, 8,766 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65B8255810
- Part serial: SHL049
- Condition: Leaking
- Location: Mlg Downlock
- Part time: 2,921 hours, 578 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  HYD SYS NR 1 QTY WENT TO .34 WITH STATUS MESSAGE HYD QTY.  DURING INSPECTION FOUND THE RT BODY GEAR DOWNLOCK ACTUATOR LEAKING.  REPLACED RT BODY GEAR DOWN LOCK ACTUATOR IAW AMM 32-33-15/401.
